# SDR DHL9770246D

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Disbonded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, LEFT OUTBD AILERON TRAILING EDGE HAS 3 PREVIOUS REPAIRS DIBONDED AND DETERIORATED.  INSTALLED BONDED REPAIR UPPER AND LOWER SURFACE PER SRM 51-40-6, 44 X 7.  REBALANCE NOT REQUIRED PER SRM 51-80.
